| Catalog Number |
21-7059-24 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd cassette reservoir, under infusion was noted.It was reported that the patient returned with more than 20 cc remaining.No patient consequences were reported.No adverse effects were reported.
Additional Manufacturer Narrative
Other, other text: no product was returned for evaluation.If the product is returned this complaint will be reopened for further investigation.No lot number was provided; therefore, a history record review could not be conducted.D3, g1, g2 email: regulatory.Responses@icumed.Com.